Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18416
Title: Stochastic averaging of strongly non-linear oscillators under bounded noise excitation
Authors: Huang, ZL
Zhu, WQ
Ni, YQ 
Ko, JM
Issue Date: 2002
Publisher: Academic Press
Source: Journal of sound and vibration, 2002, v. 254, no. 2, p. 245-267 How to cite?
Journal: Journal of sound and vibration 
Abstract: A stochastic averaging method for strongly non-linear oscillators under external and/or parametric excitation of bounded noise is proposed by using the so-called generalized harmonics functions. The method is then applied to study the primary resonance of Duffing oscillator with hardening spring under external excitation of bounded noise. The stochastic jump and its bifurcation of the system are observed and explained by using the stationary probability density of amplitude and phase. Subsequently, the method is applied to study the dynamical instability and parametric resonance of Duffing oscillator with hardening spring under parametric excitation of bounded noise. The primary unstable region is delineated by evaluating the Lyapunov exponent of linearized system, and the response and jump of non-linear system around the unstable region are examined by using the sample functions and stationary probability density of amplitude and phase.
URI: http://hdl.handle.net/10397/18416
ISSN: 0022-460X
EISSN: 1095-8568
DOI: 10.1006/jsvi.2001.4093
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

41
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

32
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

31
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.